Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/707

Title: Homoclinic orbits for a perturbed lattice modified KdV equation
Authors: Rothos, Vassilios M.
Issue Date: 2001
Description: This is a pre-print. The definitive version: ROTHOS, V.M., 2003. Homoclinic orbits for a perturbed lattice modified KdV equation. Theoretical and Mathematical Physics, 134(1), pp. 117-127.
URI: https://dspace.lboro.ac.uk/2134/707
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
01-39.pdf216.78 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.